# SDR UP202218

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5520 · Elevator Structure
- Part: Stiffener
- Condition: Cracked
- Location: Elev Sta 167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND BEAD STIFFENER CRACKED AT APROX. R.E.S. 167 APPROX. 3075 INCH FROM TRAILING EDGE. INSTALLED REPAIR IAW SRM 55-20-3.
